# SDR 97UAL900675

- Difficulty date: September 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Engine: Pwa PW2037
- System (JASC): 4960 · APU Controls
- Part: Surge Valve
- Part number: 97980611
- Condition: Malfunctioned
- Location: Apu
- Part time: 14,332 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN AT DEPARTURE.  *S/D*  REPLACED SURGE CONTROL VALVE, OPERATIONAL CHECK GOOD.
